The Ramanujan Journal

, Volume 24, Issue 1, pp 61–65

A new proof of the Askey–Wilson integral via a five-variable Ramanujan’s reciprocity theorem

Article

DOI: 10.1007/s11139-010-9221-x

Cite this article as:
Ma, X.R. Ramanujan J (2011) 24: 61. doi:10.1007/s11139-010-9221-x

Abstract

In this paper, we give an easy and short proof of the well-known Askey–Wilson integral by means of the five-variable Ramanujan’s reciprocity theorem.

Keywords

q-SeriesRamanujan’s reciprocity theoremAskey–Wilson integral

Mathematics Subject Classification (2000)

05A3033D0533D1533D45

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of MathematicsSoochow UniversitySuzhouChina